| Catalog Number |
305760 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd needle eclipse safety shield broke.The following information was provided by the initial reporter: the safety is very poor quality and rips off easily.There is a huge potential for injury when using these suboptimal products.Date of incident: 2025-06-17.7/21/2025: could you please confirm if you noticed any leakage? this is a general report of quality/usability of the product vs being related to a specific event.Was there any harm/serious injury to patient or hcp directly related to this reported event(s)? if yes, please provide details including any diagnostics or treatment that was provided.No harm, this is reported as a hazard.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305760 and lot number 2006005.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As samples were unavailable for return, twenty (20) retained samples of reported lot number were obtained from the manufacturing facility.Safety shield has been activated without any issues, and no issues were observed in any of the retained samples.Based on the investigation results, we were unable to reproduce the reported issue and an exact cause could not be determined.Based on the preventive measures in place, we believe this was an isolated incident with an unlikely chance of recurrence.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.